# SDR SIMA20120522002

- Difficulty date: May 22, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 26,761 hours, 23,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE EMERGENCY LIGHT ABOVE THE RIGHT WING INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT WING LIGHT LAMP IAW AMM 33-50-10.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
